# SDR IXXA11SMN009S

- Difficulty date: January 17, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 85,843 hours, 26,115 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 600
- Part time: 85,843 hours, 26,115 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND RT WING CTR L/E UPPER SURFACE DOUBLER CORRODED AT STA XFS 423.000 - XFS 400.000.  REMOVED CORROSION.  FOUND OUT OF LIMITS. REMOVED DAMAGED DOUBLER.  FABRICATED DOUBLER.  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  INSTALLED DOUBLER IAW SRM CHAP 57-2-1, FIG 38, TR 57-85, SRM 51-1-8, SRM 57-2-0, SRM 51-1-21, DPS 4.710 REV "L", SRM 51-1-4, DPS 3.69-4 REV "AP", SRM 51-1-8B, SRM 51-1-20D, AND SRM 51-3-1.
